# SDR HNAA2016051900147

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 57,346 hours, 63,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASH ON AND OFF INTERMITTENTLY AT CRUISE FLIGHT AND WITH PROP HEAT ON.  REPAIRED 15 CHAFED  WIRES JUST FWD OF NR 2 AC CONTACTOR BOX USING SPLICES AND NEW WIRE REF AMM 20-45-08.  GROUND RAN ACFT.  AC SYSTEM OPS CHECK GOOD.
OK FOR SERVICE AT THIS TIME.  NO LIGHTS FLICKERED.
